# SDR R61A201909040938

- Difficulty date: September 4, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N115HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000182
- Aircraft time: 31,307 hours, 24,139 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 501122804
- Part serial: 80016
- Condition: Failed
- Location: Cabin
- Part time: 29,235 hours, 22,765 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BACK UP BATTERY FAILED FUNCTIONAL TEST. R&R EMERGENCY BATTERY PER AMM 22-03-09.
